# SDR GTIA030667

- Difficulty date: August 28, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: G4 Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY GLO 'EXIT SIGN' LOCATED AT G4 GALLEY IS MISSING.  RE-INSTALLED SAFETY GLO 'EXIT' SIGN LOCATED AT G-4 GALLEY.  (M)
